Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I've ben addicted to cocodomal for 6 years graduallu taking more and more I can take 10 in ome go sometimes 3 time a day I want to stop quickly as I want a baby I've got terrible leg pains and severe headache I'm on day4 of not taking any when will the pain stop I don't want to wean myself off gradually as I want to start trying for a baby asap but not while I'm taking these anybody please hekp

Loading...

Well, if you are trying to conceive you should look for a medical advice. Many people can become dependent even in a relatively short postoperative course of narcotic medications. In such cases, withdrawal symptoms are to be expected, but the vast majority of people can tolerate the withdrawal symptoms if they know that it is normal to feel anxious, flushed, etc. as the body withdraws from the pain medication. Some people may need a medication such as clonidine, which helps block the sympathetic overdrive that makes them feel these symptoms. In these shorter lived problems, the symptoms should resolve in days and not weeks. They need to know that they are not addicted but have only become dependent on the drugs. However, for people who are addicted to narcotic pain medications, a detoxification program is often needed. Traditional methods of detoxification force patients unnecessarily to suffer through this withdrawal, and as a result of the intensity and extreme discomfort of withdrawal, many individuals do not even attempt detoxification.
Reply

Loading...

Thanks I will not try to concievw till I am 100% off this drug would never take that risk can it affect my fertility at all ?I hope not its day 5 now feeling much the same as yesterdy its the pain in my legs that is getting to me but I'm determind I hope it does not last much longer.had a big walk today it seems to help with the pain a bit but its usually worse at 9 10 at night and for some reason I have had heartburn for the last 3 days not sure if that's got anything to do with it and I can't stop yawning is this normal?
Reply

Loading...

 

Thanks I will not try to concievw till I am 100% off this drug would never take that risk can it affect my fertility at all ?I hope not its day 5 now feeling much the same as yesterdy its the pain in my legs that is getting to me but I'm determind I hope it does not last much longer.had a big walk today it seems to help with the pain a bit but its usually worse at 9 10 at night and for some reason I have had heartburn for the last 3 days not sure if that's got anything to do with it and I can't stop yawning is this normal?
Reply

Loading...